MathSciNet Relay Station
MathSciNet bibliographic data
MR504421 60K35 (60G60 60J99 81E10 82A05)
Dang Ngoc, N.; Yor, M. Champs markoviens et mesures de Gibbs sur ${\bf R}$. (French) Ann. Sci. École Norm. Sup. (4) 11 (1978), no. 1, 29–69.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement